# SDR QXEA0002161

- Difficulty date: August 3, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 31,545 hours, 39,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Failed
- Location: Cabin
- Component: Exit Sign, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EXIT LIGHT ABOVE FLIGHT COMPARTMENT DOOR WAS REPORTED INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN CIRCUIT BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
